# SDR MASA2010071700771

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,639 hours, 31,012 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT 14TH STAGE DUCT WARN ON CLIMB, CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MX REPLACED THE RT PYLON LOOP.
